Follow
Gabriele Grillo
Title
Cited by
Cited by
Year
Asymptotics of the fast diffusion equation via entropy estimates
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Archive for Rational Mechanics and Analysis 191 (2), 347-385, 2009
1542009
Sharp rates of decay of solutions to the nonlinear fast diffusion equation via functional inequalities
M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Proceedings of the National Academy of Sciences 107 (38), 16459-16464, 2010
1262010
Analisi Matematica I
F Fagnani, G Grillo
Technical report, Dipartimento di Matematica, Politecnico di Torino, 2005
892005
Hardy–Poincaré inequalities and applications to nonlinear diffusions
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Comptes rendus mathématique 344 (7), 431-436, 2007
792007
Uniform bounds for solutions to quasilinear parabolic equations
F Cipriani, G Grillo
Journal of Differential Equations 177 (1), 209-234, 2001
732001
Behaviour near extinction for the Fast Diffusion Equation on bounded domains
M Bonforte, G Grillo, JL Vazquez
Journal de mathématiques pures et appliquées 97, 1-38, 2012
612012
Nonlinear Markov semigroups, nonlinear Dirichlet forms and applications to minimal surfaces
F Cipriani, G Grillo
Journal für die Reine und Angewandte Mathematik (Crelle's Journal) 562, 201-235, 2003
612003
Porous media equations with two weights: smoothing and decay properties of energy solutions via Poincaré inequalities
G Grillo, M Muratori, MM Porzio
Discrete and Continuous Dynamical Systems 33, 3599-3640, 2013
582013
Classification of radial solutions to the Emden–Fowler equation on the hyperbolic space
M Bonforte, F Gazzola, G Grillo, JL Vázquez
Calculus of Variations and Partial Differential Equations 46 (1), 375-401, 2013
552013
Fast diffusion flow on manifolds of nonpositive curvature
M Bonforte, G Grillo, JL Vazquez
Journal of Evolution Equations 8, 99-128, 2008
552008
Sharp Poincaré–Hardy and Poincaré–Rellich inequalities on the hyperbolic space
E Berchio, D Ganguly, G Grillo
Journal of Functional Analysis 272 (4), 1661-1703, 2017
542017
Special fast diffusion with slow asymptotics: Entropy method and flow on a riemannian manifold
M Bonforte, G Grillo, JL Vázquez
Archive for Rational Mechanics and Analysis 196 (2), 631-680, 2010
522010
Asymptotics of the porous media equation via Sobolev inequalities
M Bonforte, G Grillo
Journal of Functional Analysis 225 (1), 33-62, 2005
502005
The porous medium equation on Riemannian manifolds with negative curvature. The large-time behaviour
G Grillo, M Muratori, JL Vázquez
Advances in Mathematics 314, 328-377, 2017
402017
Fractional porous media equations: existence and uniqueness of weak solutions with measure data
G Grillo, M Muratori, F Punzo
Calculus of Variations and Partial Differential Equations 54, 3303-3335, 2015
382015
Super and ultracontractive bounds for doubly nonlinear evolution equations
M Bonforte, G Grillo
Revista Matemática Iberoamericana 22 (1), 111-129, 2006
372006
Smoothing effects for the porous medium equation on Cartan–Hadamard manifolds
G Grillo, M Muratori
Nonlinear Analysis 131, 346-362, 2016
362016
Stability and qualitative properties of radial solutions of the Lane–Emden–Fowler equation on Riemannian models
E Berchio, A Ferrero, G Grillo
Journal de Mathématiques Pures et Appliquées 102, 1-35, 2014
362014
An optimal improvement for the Hardy inequality on the hyperbolic space and related manifolds
E Berchio, D Ganguly, G Grillo, Y Pinchover
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics 150 (4 …, 2017
342017
Hardy and Rellich-type inequalities for metrics defined by vector fields
G Grillo
Potential Analysis 18, 187-217, 2003
322003
The system can't perform the operation now. Try again later.
Articles 1–20